Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pain and bleeding after intercourse. Was treated for STD. Am I getting STD again?

I was recently treated for an std about a week and a half ago and i had sex today. The sex was really uncomfortabe and painful for some reason and my boyfriend poked me next thing i know i was bleeding down my leg. This was the first time it ever happened to me. I was just wondering is this not normal was it because of the rough sex or a sign of an std and we did use a condom. I m just really freaking out because i don t want to ever catch anything ever again.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
The commonest causes of postcoital bleeding are vaginismis and cervicitis that is the infection of vagina and cervix.Vaginismis and cervicitis could be due STD or a non STD infection.Rough sex could also be a reason for bleeding after sex.I would suggest you to consult a gynaecologist who may examine,and investigate you for cause of bleeding after sex.
Hope this answers your question.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor